# SDR COMA0560656

- Difficulty date: November 30, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 29,896 hours, 28,202 cycles
- System (JASC): 3245 · Tire Tube
- Part: Switch
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5672 - PARKING BRAKE CONFIG WARNING.  ADJUSTED THE PARKING BRAKE MICROSWITCH.
